Facebook Twitter Instagram YouTube

Comment on ‘‘A theoretical stochastic model for the A+1/2B2→O reaction’’ [J. Chem. Phys. 98, 10017 (1993)]

TitleComment on ‘‘A theoretical stochastic model for the A+1/2B2→O reaction’’ [J. Chem. Phys. 98, 10017 (1993)]
Publication TypeJournal Article
Year of Publication1994
AuthorsSholl, DS, Skodje, RT
JournalThe Journal of Chemical Physics
Volume101
Issue1
Pagination855
Date PublishedJan-01-1994
ISSN00219606
URLhttp://link.aip.org/link/JCPSA6/v101/i1/p855/s1&Agg=doi
DOI10.1063/1.468091
Short TitleJ. Chem. Phys.